# SDR DLM88970589

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, LOUD POP WITH SPARK.  SMALL AMOUNT OF SMOKE FROM UNDER CAPT GLARESHIELD UNDER THE NOSE LIGHT SWITCH.  TIGHTENED GND WIRE ON PNL LIGHTS.  CHECKED OPN OF ALL LIGHTS IN AND AROUND CAPT GLARESHIELD, ALL OK.
